# SDR SWAA2021081714476

- Difficulty date: September 7, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKET FOR PANEL 551FB AT IRSS 209 ALONG LOWER REAR SPAR CORD IS BROKEN / REMOVED ATTACH BRACKET FOR PANEL 551FB IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED HOLES IN NEW BRACKET IAW SRM 51-40-05-0G-0 FIGURE 4 SHEET 2. VERIFIED CORRECT FASTNER APPLICATION IAW AIPC 57-50-00-23 SHEET 004. INSTALLED NEW BRACKET IAW SRM 51-40-02-0G-0 STEPS 7.D.(1);AND (4). 59799U 14SEP20
